# SDR AU980669

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Press Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD WEB FORWARD FACE CONTAINED SIX CRACKS.  FOUND DURING EDDY CURRENT INSPECTION IAW ER B73-53-10-39A.
